# SDR AALA202508199567

- Difficulty date: August 8, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737823
- Aircraft serial: 33489
- Aircraft time: 35,019 hours, 15,327 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: AMC02PA03R
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT CONNECTORS UNDER SEAT 3AB IN P1 AND P2 POSITIONS ARE BOTH CRACKED. REMOVE AND REPLACED EMERGENCY LIGHT CONNECTORS IN P1 (AALA202508199567) AND P2 (AALA202508191043) POSITION UNDER SEATS 3AB. PER SWPM 20-61-28.
